# SDR CA020326010

- Difficulty date: March 25, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN427
- Condition: Worn
- Location: Mlg Axle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO PREVIOUS EXPERIENCE REMOVED LEFT AND RIGHT AXLE BOLTS EVEN THOUGH AIRCRAFT WAS POST S/B 32-006 AND DID NOT REQUIRE REMOVAL. BOLT WAS FOUND TO BE WORN AND STEPPED EVEN THOUGH AIRCRAFT WAS LOW TIME.AS BEFORE THERE IS NO REQUIREMENT TO REMOVE THIS BOLT FOR INSPECTION!
